An application of l -condition in the theory of stochastic differential equations

Bohdan Maslowski

Časopis pro pěstování matematiky (1987)

  • Volume: 112, Issue: 3, page 296-307
  • ISSN: 0528-2195

How to cite

top

Maslowski, Bohdan. "An application of $l$-condition in the theory of stochastic differential equations." Časopis pro pěstování matematiky 112.3 (1987): 296-307. <http://eudml.org/doc/21677>.

@article{Maslowski1987,
author = {Maslowski, Bohdan},
journal = {Časopis pro pěstování matematiky},
keywords = {invariant measure; stable in the total variation topology},
language = {eng},
number = {3},
pages = {296-307},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {An application of $l$-condition in the theory of stochastic differential equations},
url = {http://eudml.org/doc/21677},
volume = {112},
year = {1987},
}

TY - JOUR
AU - Maslowski, Bohdan
TI - An application of $l$-condition in the theory of stochastic differential equations
JO - Časopis pro pěstování matematiky
PY - 1987
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 112
IS - 3
SP - 296
EP - 307
LA - eng
KW - invariant measure; stable in the total variation topology
UR - http://eudml.org/doc/21677
ER -

References

top
  1. A. Lasota, Statistical stability of deterministic systems, Proc. of the international conf. held in Würzbuгg, FRG, August 23-28, 1982, Lecture Notes in Math. 1017, 386-419. (1982) Zbl0532.47027MR0726599
  2. Kiyomasha Narita, Remarks on nonexplosion theorem foг stochastic differential equations, Kodai Math. J., 5 (1982), 3, 395-401. (1982) MR0684796
  3. A. Friedman, Partial Diffeгential Equations of Paгabolic Type, Prentice-Hall, Inc, Englewood Cliffs, N.J., 1964. (1964) MR0181836
  4. R. Z. Khasminskii, Stochastic stability of differential equations, (Russian). Nauka, Moscow, 1969. (English translation: Sijthoff and Noordhoff, Аlphen aan den Rijn, Germantown, 1980). (1969) Zbl1259.60058MR0600653
  5. A.M. Iľiin R. Z. Khasminskii, Аsymptotic behavior of solutions of parabolic equations and ergodic properties of nonhomogeneous diffusion systems, (Russian). Matemat. sbornik 60, 3(1963), 366-392. (1963) MR0149112
  6. A. Friedman, Stochastic Differential Equations and Аpplications, vol. I, Аcademic Press, N.Y. 1975. (1975) 
  7. M. Duflo D. Revuz, Proprietes asymptotiques des probabilites de transition des processus Markov recurrents, Аnn. Inst. Henri Poincare 5 (1969), 233-244. (1969) Zbl0183.47003MR0273680
  8. L. Stettner, On ergodic decomposition of Felleг Markov processes, to appear. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.